I am a 65 year old male and I am in fairly good health. Over the past 3-4 years my fingers have become increasingly numb and my toes to a lesser extent. I am finding it increasingly difficult to do ordinary actions such as buttoning my shirt, folding clothes, grasping objects. My gait when I walk is a little unsteady at times espc in a.m. and p.m.. I usually wake up with severe neck pain and discomfort. Ocassionall my hands will cramp on me and likewise some parts of my leg muscles, usually when I try to stretch. In addition to this it seems I have sleep apnea which I am going to begin cpap treatment for in the coming week. Are any or all of these conditins related? my inability to use my hands effectively is giving me some grave concern. I take Cymbalta, VyVanse,Lipitor,chantix and use androgel. If memory serves me I am pretty sure that most of these medications I started taking post symptoms.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.